Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Algebraic geometry of the center-focus problem for Abel differential equations
Authors: Briskin, Miriam; Pakovich, Fedor; Yomdin, Yosef
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Ergodic Theory and Dynamical Systems
Volume: 36
Issue / Number: 3
Start Page: 714
End Page: 744
Document Type: Article
ID: 722549.0
 
Full text / Content available
Tangential version of Hilbert 16th problem for the Abel equation
Authors: Briskin, Miriam; Yomdin, Yosef
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Moscow Mathematical Journal
Volume: 5
Issue / Number: 1
Start Page: 23
End Page: 53
Document Type: Article
ID: 255460.0
Cauchy-type integrals of algebraic functions
Authors: Pakovich, Fedor B.; Roytvarf, Nina; Yomdin, Yosef
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Israel Journal of Mathematics
Volume: 144
Start Page: 221
End Page: 291
Document Type: Article
ID: 226777.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.